Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Effect of medication on hairfall - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   How can I help you?
User :   hi doctor i am using minoxidil till from 2month can i continew ...
Doctor :   Which 2nd month
Doctor :   do you mean from two months?
Doctor :   since two months?
User :   from october i was using 2% minoxidil for my hair problm
Doctor :   Ok was it prescribed by the doctor
Doctor :   or self decision
User :   how many month was to continue.... prescribed by docter
Doctor :   The minoxidil starts its effect after 3 months of use
Doctor :   till then you may lose hair
User :   thank u doctor ................
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Doctor :   Hi
User :   doctor some friends teling minoxil is very danger for it
Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor